# SDR SWIA200312414

- Difficulty date: September 14, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 25,902 hours, 34,178 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 862
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,832 hours, 6,935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, I
- Precautionary procedure: O

## Discrepancy

F/O'S FLIGHT DIRECTOR WILL NOT CAPTURE GLIDE SLOPE.  REPLACED F/O'S AUTOPILOT COMPUTER.  SYSTEM TESTS NORMALLY PER MM 22-11-00.
